# SDR AU001142

- Difficulty date: December 1, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: TNG2101
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) GPS SYSTEM FAULTY. RECEIVER INDICATES SPACE VEHICLES USED FOR NAVIGATION ARE BELOW THE HORIZON.
